# SDR DALA2016062304895

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 74,903 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN PASSENGER CREW DOOR LOCATED BETWEEN BEAM 3 TO BEAM 4 AND XP297 TO XP453 AT FORWARD GALLEY AREA.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN PASSENGER CREW DOOR LOCATED BETWEEN BEAM 3 TO BEAM 4 AND XP297 TO XP453 AT FORWARD GALLEY AREA.  REPAIR APPROVAL IS LIMITED TO 34,400 FC AFTER SECTION I, 15-JUN-16 ONLY.  ADDITIONAL EA, ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT IAW ER/A 546751-14AD.
